MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD U-DRAPES; SURGICAL DRAPES

O&M HALYARD, INC. HALYARD U-DRAPES; SURGICAL DRAPES
Model Number 48057
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The patient experienced abrasions and bruising upon removal of the drape.Additional information has been requested regarding this incident; however, no response has been received.
 
Additional Manufacturer Narrative
No samples or photographs were provided for evaluation; therefore, the reported issue could not be confirmed.The device history record for the associated lot was reviewed and verified that all manufacturing and quality requirements were met prior to release.No rework activities or special conditions were documented.Trend analysis indicates no recurring issues related to drape abrasion.There were no reported incidents from january 2025 through january 2026, with only two incidents recorded in february 2026.The complaint was forwarded to the appropriate functional area for investigation and root cause assessment.A comprehensive review of manufacturing records, quality systems, and complaint history identified no abnormalities or quality concerns.Abrasion is a known, low-risk characteristic associated with surgical drapes and may occur during normal use due to patient movement or contact with the material.The product materials, including adhesive tape and fabric, are validated for medical use and comply with all applicable regulatory and biocompatibility standards, including non-irritating, non-sensitizing, and non-cytotoxic classifications.No recent material or process changes have been implemented.Based on the available information, no product performance or manufacturing-related issue was identified.Relevant personnel have been notified to ensure awareness of the reported incident.This product incident is documented in the o&m halyard, inc.Complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD U-DRAPES
Common Device Name
SURGICAL DRAPES
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col. educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24428304
Report Number3005997949-2026-00002
Device Sequence Number10113211
Product Code PUI
UDI-Device Identifier30680651480577
UDI-Public30680651480577
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48057
Device Catalogue Number48057
Device Lot NumberAC2526103F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown